# SDR SWAA2025051971730

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 55,636 hours, 33,678 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS MULTIPLE DELAMINATION SPOTS OUT OF LIMITS. DELAMINATIONS PAST THE ANTI-STATIC COATING AND ARE NOT MINIMUM 10 INCHES FROM OTHER DAMAGED AREA<[01] R&R NOSE RADOME AMM 53-52-00
